PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 1 | 41-45
Tytuł artykułu

Characterizations of planar plick graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we present characterizations of graphs whose plick graphs are planar, outerplanar and minimally nonouterplanar.
Słowa kluczowe
Wydawca
Rocznik
Tom
24
Numer
1
Strony
41-45
Opis fizyczny
Daty
wydano
2004
otrzymano
2001-03-12
poprawiono
2002-10-17
Twórcy
autor
  • Department of Mathematics, Gulbarga University, Gulbarga - 585 106, India
  • Department of Mathematics, Karnatak University, Dharwad - 580 003, India
Bibliografia
  • [1] G. Chartrand, D. Geller and S. Hedetniemi, Graphs with forbidden subgraphs, J. Combin. Theory 10 (1971) 12-41, doi: 10.1016/0095-8956(71)90065-7.
  • [2] G. Chartrand and F. Harary, Planar permutation graphs, Ann. Inst. Henri Poincare Sec B. 3 (1967) 433.
  • [3] F. Harary, Graph Theory (Addison - Wesley, Reading, Mass, 1969).
  • [4] V.R. Kulli, On minimally nonouterplanar graphs, Proc. Indian Nat. Sci. Acad 41 (1975) 275-280.
  • [5] V.R. Kulli and B. Basavanagoud, Traversability of Plick graphs, preprint.
  • [6] J. Sedlácek, Some properties of interchange graphs, in: Theory of graphs and its applications, M. Fiedler, ed. (Academic Press, New York, 1962) 145-150.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1211
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.